Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/319523
Type: Artigo de periódico
Title: Generalized Edge-pairings For The Family Of Hyperbolic Tessellations {10λ, 2λ}
Abstract: In this paper we present generalized edge-pairings for the family of hyperbolic tessellations (Formula presented.) , with the purpose to obtain the corresponding discrete group of isometries. These tessellations have greater density packing than the self-dual tessellations (Formula presented.) implying that the associated codes achieve the least error probability, or equivalently, that these codes are optimum codes. © 2014, SBMAC - Sociedade Brasileira de Matemática Aplicada e Computacional.
Editor: Springer Science and Business Media, LLC
Citation: Computational And Applied Mathematics. Springer Science And Business Media, Llc, v. 35, p. 29 - 43, 2016.
Rights: fechado
Identifier DOI: 10.1007/s40314-014-0178-z
Address: https://www.scopus.com/inward/record.uri?eid=2-s2.0-84964299188&partnerID=40&md5=339b7b02d3d1ef85e8282322fbc307e2
Date Issue: 2016
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-84964299188.pdf590.13 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.